Alert archive / New Jersey / Special Weather Statements in 2016
Special Weather Statement, NWS Philadelphia/Mount Holly
NWS Philadelphia/Mount Holly issued this special weather statement at Jul 16, 2016, 9:51 PM EDT for Atlantic County, New Jersey. It was in force for 24 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jul 16, 2016, 9:51 PM EDT (01:51 UTC)
- Expired
- Jul 16, 2016, 10:15 PM EDT
- In force
- 24 min
- Issued by
- NWS Philadelphia/Mount Holly
County Atlantic County, NJ
The radar
The Philadelphia radar (KDIX), 42 km from the middle of the area, began a volume at 01:52 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Wallops Is Stn, VA (KWAL), launched 00:00Z, 1.9 hours before the alert went out and 198 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 785 J/kg
- Mixed-layer CIN
- -73 J/kg
- Mixed-layer LCL
- 975 m above ground
- 0-6 km bulk shear
- 17 kt
- 0-1 km storm-relative helicity
- 26 m²/s²
- 0-3 km storm-relative helicity
- 3 m²/s²
- Significant tornado parameter
- 0.1
- Supercell composite
- 0.9
The text
As transmitted.
840
WWUS81 KPHI 170151
SPSPHI
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
951 PM EDT SAT JUL 16 2016
NJZ018-022-027-170215-
ATLANTIC-CAMDEN-SOUTHEASTERN BURLINGTON-
951 PM EDT SAT JUL 16 2016
...AN AREA OF STRONG THUNDERSTORMS WILL AFFECT SOUTHEASTERN CAMDEN...
NORTHWESTERN ATLANTIC AND SOUTHEASTERN BURLINGTON COUNTIES...
AT 950 PM EDT...AN AREA OF STRONG THUNDERSTORMS WAS OVER ELWOOD-
MAGNOLIA...OR 15 MILES NORTHEAST OF VINELAND...MOVING NORTHEAST AT
10 MPH.
WIND GUSTS UP TO 40 MPH AND HALF INCH HAIL ARE POSSIBLE WITH THIS
STORM.
LOCATIONS IMPACTED INCLUDE...
HAMMONTON...SHAMONG...EGG HARBOR CITY...WEYMOUTH...WADING RIVER...
WHARTON STATE FOREST...ATSION...ELWOOD-MAGNOLIA...BATSTO...
MAYS LANDING...FOLSOM AND COLLINGS LAKES.
THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.
LAT...LON 3961 7444 3955 7452 3945 7470 3958 7488
3979 7470
TIME...MOT...LOC 0150Z 222DEG 10KT 3957 7473
$$
SFJWhat forecasters said that day
The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Philadelphia/Mount Holly wrote its last area forecast discussion before this special weather statement went out at Jul 16, 8:51 PM EDT, 1 hour earlier.
Area forecast discussion, Jul 16, 8:51 PM EDT, 1 hour before
Area Forecast Discussion National Weather Service Mount Holly NJ 851 PM EDT SAT JUL 16 2016 .SYNOPSIS... A weakening cool front will continue to settle south across our area through tonight before dissipating. Otherwise, high pressure remains well to our southeast through early next week. As low pressure tracks well to our north, an associated cold front will slowly move across our area late Monday night and Tuesday. High pressure builds in for Wednesday and Thursday, before shifting to the south and east Thursday night and Friday. The next cold front may start to approach late Saturday. && .NEAR TERM /UNTIL 6 AM SUNDAY MORNING/... Scattered to numerous convection continues to affect srn NJ with other isolated cells across DE/Nrn NJ and NE PA. Plenty of warm humid air about riding over sea breezes and outflow boundaries. HRRR indicates that convection could continue N/W for a few more hours. Overall, things should begin to wind down elsewhere. Adjusted short term grids for temps/winds/pops. && .SHORT TERM /6 AM SUNDAY MORNING THROUGH 6 PM SUNDAY/... On Sunday, high pressure to our west will weaken as it moves toward our area during the day, while the frontal boundary slowly pushes offshore. There will remain a slight chance of showers, especially early in the day as a short wave/vorticity impulse slides across the area. Once this impulse slides to the east, the remainder of the day should remain dry. Sunday will be another very warm day, but not quite humid enough to warrant a Heat Advisory. Peak heat index values in the low to mid 90s are expected. && .LONG TERM /SUNDAY NIGHT THROUGH SATURDAY/... Summary...Building heat and humidity early next week (Monday), then a cool down for midweek before another round of potential excessive heat/humidity arrives either Friday or Saturday. The synoptic setup is comprised of a ridge across the southern states Sunday night through Monday which then expands some north and eastward through late next week. An initial zonal flow aloft however is across our region into early next week as a trough in Canada glances the Great Lakes region to New England. This trough does amplify across the Northeast however Tuesday and Wednesday before shifting offshore as ridging builds from the west and southwest. Overall, this pattern favors a couple shots of excessive heat and humidity which is mainly on Monday and then again Friday and Saturday. The details however, especially pertaining to convective chances, will determine the extent of the heat. We used a model blend for Sunday night through Tuesday, then blended in the 12z WPC guidance thereafter. Some adjustments were then made following additional collaboration with our neighboring offices. For Sunday night...As the flow turns more zonal aloft there are some very weak short waves embedded within that moves across our area. This may allow for an isolated shower early, although the forecast soundings show the airmass is drying for a time. However, a southwesterly flow remains and this will help boost the dew points some again especially after sunset as mixing decreases. Overall there is some instability however it appears the forcing is mainly lacking and therefore a dry forecast is carried. For Monday and Tuesday...A hotter airmass will be in place Monday ahead of a cold front. This will boost afternoon temperatures into at least the low to mid 90s for many areas, and this combined with elevated dew points can push heat indices to about 100 degrees for a time Monday afternoon. This will be determined primarily on how high the dew points are as some guidance wants to lower them some. Overall, a heat advisory looks to be needed for Monday. The models however show a short wave arriving in the afternoon with a surface trough also in place. There should be enough forcing combined with modest instability to result in some afternoon and evening convection especially inland from the coast. It appears that the severe weather threat is on the low side, however given ample moisture in place convection will produce locally very heavy rain. The actual cold front looks to settle through our area late Monday night and especially Tuesday. The bulk of the convection may be on Monday with the pre-frontal trough and then drying begins to occur during Tuesday as the front settles through. For Wednesday and Thursday...In the wake of the cold front, high pressure builds down with lower heights aloft. This will result in a a cooler airmass especially Wednesday with a noticeable drop in the dew points. The airmass may warm a bit on Thursday as an upper-level trough axis shifts offshore. This results in the flow aloft continuing from the northwest with some embedded short waves. As of now, the airmass looks dry enough along with some increasing anticyclonic flow aloft to preclude any convection. For Friday and Saturday...A ridge across the central part of the nation expands a bit north and east during this time frame. This results in a hotter and humid airmass building back into the area, however there is a pre-frontal trough or lee side trough in place. As the airmass destabilizes there could be enough low-level forcing to develop a few thunderstorms especially inland. An actual cold front looks to not approach until late Saturday. The heat looks to soar especially Saturday with heat indices potentially exceeding 100 degrees in many parts of the area. A mention of this will be placed into the hazardous weather outlook. && .AVIATION /01Z SUNDAY THROUGH THURSDAY/... The following discussion is for KPHL, KPNE, KTTN, KABE, KRDG, KILG, KMIV, KACY and surrounding areas. Scattered showers and tstms continue across much of srn nj. Storms have arrived at KACY and KMIV over the past hour. More showers with embedded thunder near KPHL/KPNE also. AMDS possible next few hours. Winds have been tricky around the convection. Outside of any showers/thunderstorms, VFR conditions will continue through the rest of the evening. Patchy fog may develop overnight into Sunday morning, especially where any rainfall occurs. MVFR conditions are forecast, but it is possible some areas might drop into the IFR category. Any fog will burn off after the sun rises Sunday and a VFR day will then prevail. Winds this afternoon/evening will likely be highly variable at some locations due to numerous outflow boundaries, but the overall synoptic direction should be south to southeast. Winds are expected to become west to northwest on Sunday with speeds 5-10 knots. OUTLOOK... Sunday night...Other than localized late night light fog/haze, VFR conditions are expected. Southwesterly winds 5 knots or less. Monday and Tuesday...Mainly VFR. There is the chance for some showers and thunderstorms ahead of a cold front Monday afternoon and night. If the front slow down, then a few showers and thunderstorms could linger Tuesday especially south and east of KPHL. Southwesterly winds increasing to 10-15 knots Monday, becoming northwesterly Monday night and Tuesday in the wake of the cold front. Wednesday and Thursday...VFR overall. && .MARINE... Sub-Small Craft Advisory conditions will continue through tonight and Sunday, even as a frontal boundary moves across the area. South to southeast winds today should become south to southwest tonight into Sunday. Scattered showers and thunderstorms could produce locally higher winds and waves, along with dangerous lightning into the early overnight. OUTLOOK... Sunday night through Thursday...The winds and seas are anticipated to be below Small Craft Advisory criteria. The thunderstorm coverage late Monday and Tuesday should be isolated to scattered. However, a few of these could produce locally gusty winds. RIP CURRENTS...The rip current risk is expected to remain low through Sunday. && .PHI WATCHES/WARNINGS/ADVISORIES... PA...None. NJ...None. DE...None. MD...None. MARINE...None. && Synopsis...Gorse Near Term...O'Hara Short Term...Robertson Long Term...Gorse Aviation...Gorse/Robertson/PO Marine...Gorse/Robertson/Po
Hazardous weather outlook, Jul 16, 3:47 PM EDT, 6 hours 4 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE MOUNT HOLLY NJ 347 PM EDT SAT JUL 16 2016 NJZ001-PAZ054-055-172000- SUSSEX-CARBON-MONROE- 347 PM EDT SAT JUL 16 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHERN NEW JERSEY AND NORTHEAST PENNSYLVANIA. .DAY ONE...THIS AFTERNOON AND TONIGHT. THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY. THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. NJZ007>010-012-013-020-027-PAZ060>062-101-103-105-172000- WARREN-MORRIS-HUNTERDON-SOMERSET-MIDDLESEX-WESTERN MONMOUTH-OCEAN- SOUTHEASTERN BURLINGTON-BERKS-LEHIGH-NORTHAMPTON-WESTERN CHESTER- WESTERN MONTGOMERY-UPPER BUCKS- 347 PM EDT SAT JUL 16 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL NEW JERSEY...NORTHERN NEW JERSEY...NORTHWEST NEW JERSEY...SOUTHERN NEW JERSEY...EAST CENTRAL PENNSYLVANIA AND SOUTHEAST PENNSYLVANIA. .DAY ONE...THIS AFTERNOON AND TONIGHT. A FEW THUNDERSTORMS INTO THIS EVENING MAY PRODUCE LOCALLY STRONG WINDS, MAINLY CLOSER TO THE INTERSTATE 95 CORRIDOR. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY. MONDAY...HEAT INDICES IN THE AFTERNOON SHOULD PEAK IN THE 95 TO 100 DEGREE RANGE. SATURDAY...HEAT INDICES IN THE AFTERNOON SHOULD REACH 100 DEGREES. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. DEZ001-NJZ015-017>019-PAZ070-071-102-104-106-172000- NEW CASTLE-MERCER-GLOUCESTER-CAMDEN-NORTHWESTERN BURLINGTON-DELAWARE- PHILADELPHIA-EASTERN CHESTER-EASTERN MONTGOMERY-LOWER BUCKS- 347 PM EDT SAT JUL 16 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHERN DELAWARE...CENTRAL NEW JERSEY...SOUTHERN NEW JERSEY AND SOUTHEAST PENNSYLVANIA. .DAY ONE...THIS AFTERNOON AND TONIGHT. A FEW THUNDERSTORMS INTO THIS EVENING MAY PRODUCE LOCALLY STRONG WINDS AND HAIL. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY. MONDAY...HEAT INDICES IN THE AFTERNOON SHOULD PEAK AROUND 100 DEGREES. SATURDAY...HEAT INDICES IN THE AFTERNOON SHOULD REACH 100-105 DEGREES. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. DEZ002-003-MDZ008-012-015-019-020-NJZ016-021>023-172000- KENT-INLAND SUSSEX-CECIL-KENT MD-QUEEN ANNES-TALBOT-CAROLINE-SALEM- CUMBERLAND-ATLANTIC-CAPE MAY- 347 PM EDT SAT JUL 16 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL DELAWARE...SOUTHERN DELAWARE...NORTHEAST MARYLAND AND SOUTHERN NEW JERSEY. .DAY ONE...THIS AFTERNOON AND TONIGHT. A FEW THUNDERSTORMS INTO THIS EVENING MAY PRODUCE LOCALLY STRONG WINDS AND HAIL. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY. MONDAY...HEAT INDICES IN THE AFTERNOON SHOULD PEAK AROUND 100 DEGREES. SATURDAY...HEAT INDICES IN THE AFTERNOON SHOULD REACH 100-105 DEGREES. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. DEZ004-NJZ014-024>026-172000- DELAWARE BEACHES-EASTERN MONMOUTH-ATLANTIC COASTAL CAPE MAY- COASTAL ATLANTIC-COASTAL OCEAN- 347 PM EDT SAT JUL 16 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHERN DELAWARE...CENTRAL NEW JERSEY AND SOUTHERN NEW JERSEY. .DAY ONE...THIS AFTERNOON AND TONIGHT. A FEW THUNDERSTORMS INTO THIS EVENING MAY PRODUCE LOCALLY STRONG WINDS AND HAIL. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY. THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. ANZ430-431-450>455-172000- DELAWARE BAY WATERS NORTH OF EAST POINT NJ TO SLAUGHTER BEACH DE- DELAWARE BAY WATERS SOUTH OF EAST POINT NJ TO SLAUGHTER BEACH DE- COASTAL WATERS FROM SANDY HOOK TO MANASQUAN INLET NJ OUT 20 NM- COASTAL WATERS FROM MANASQUAN INLET TO LITTLE EGG INLET NJ OUT 20 NM- COASTAL WATERS FROM LITTLE EGG INLET TO GREAT EGG INLET NJ OUT 20 NM- COASTAL WATERS FROM GREAT EGG INLET TO CAPE MAY NJ OUT 20 NM- COASTAL WATERS FROM CAPE MAY NJ TO CAPE HENLOPEN DE OUT 20 NM- COASTAL WATERS FROM CAPE HENLOPEN TO FENWICK ISLAND DE OUT 20 NM- 347 PM EDT SAT JUL 16 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR ATLANTIC COASTAL WATERS AND DELAWARE BAY WATERS. .DAY ONE...THIS AFTERNOON AND TONIGHT. A FEW THUNDERSTORMS INTO THIS EVENING, ESPECIALLY NORTH OF LITTLE EGG INLET NEW JERSEY, MAY PRODUCE LOCALLY STRONG WINDS AND HAIL. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY. THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.
In the hours before
Special weather statement, Jul 16, 8:43 PM EDT, 1 hour 8 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
843 PM EDT SAT JUL 16 2016
NJZ016>018-021-022-170115-
SALEM-ATLANTIC-CUMBERLAND-GLOUCESTER-CAMDEN-
843 PM EDT SAT JUL 16 2016
...A STRONG THUNDERSTORM WILL AFFECT WEST CENTRAL CAMDEN...
SOUTHEASTERN GLOUCESTER...NORTHWESTERN ATLANTIC...CENTRAL SALEM AND
NORTHWESTERN CUMBERLAND COUNTIES...
AT 843 PM EDT...A STRONG THUNDERSTORM WAS OVER SHILOH...OR NEAR
BRIDGETON...MOVING NORTHEAST AT 35 MPH.
WIND GUSTS UP TO 30 MPH AND PEA SIZE HAIL ARE POSSIBLE WITH THIS
STORM.
LOCATIONS IMPACTED INCLUDE...
VINELAND...BRIDGETON...GLASSBORO...PITMAN...CLAYTON...BUENA...
ALLOWAY...QUINTON...NEWFIELD...ELMER...GREENWICH...SHILOH...MALAGA...
HANCOCKS BRIDGE...TURNERSVILLE...SEABROOK FARMS...FRANKLINVILLE...
MONROE TOWNSHIP...ROSENHAYN AND WILLIAMSTOWN.
FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 15 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.
LAT...LON 3935 7531 3934 7536 3936 7540 3938 7540
3940 7545 3942 7545 3942 7547 3943 7546
3944 7549 3948 7554 3979 7505 3956 7486
TIME...MOT...LOC 0043Z 235DEG 30KT 3949 7533
SFJLocal storm report, Jul 16, 9:15 PM EDT, 36 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
915 PM EDT SAT JUL 16 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0903 PM HEAVY RAIN 5 E GREENTREE VILLAGE 39.91N 74.84W
07/16/2016 M2.20 INCH BURLINGTON NJ MESONET
&&
EVENT NUMBER PHI1601429
STAFFLocal storm report, Jul 16, 9:16 PM EDT, 35 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
916 PM EDT SAT JUL 16 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0858 PM HEAVY RAIN 2 S TURNERSVILLE 39.74N 75.06W
07/16/2016 M2.10 INCH GLOUCESTER NJ MESONET
&&
EVENT NUMBER PHI1601430
STAFFLocal storm report, Jul 16, 9:17 PM EDT, 34 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
917 PM EDT SAT JUL 16 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0901 PM HEAVY RAIN 2 SSW SPRINGDALE 39.85N 74.98W
07/16/2016 M2.08 INCH CAMDEN NJ MESONET
&&
EVENT NUMBER PHI1601431
STAFFLocal storm report, Jul 16, 9:41 PM EDT, 10 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
941 PM EDT SAT JUL 16 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0930 PM TSTM WND DMG BERLIN 39.79N 74.94W
07/16/2016 CAMDEN NJ TRAINED SPOTTER
WIRES AND TREE LIMBS DOWN
&&
EVENT NUMBER PHI1601432
SFJSpecial weather statement, Jul 16, 9:51 PM EDT, 0 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
951 PM EDT SAT JUL 16 2016
NJZ018-022-027-170215-
ATLANTIC-CAMDEN-SOUTHEASTERN BURLINGTON-
951 PM EDT SAT JUL 16 2016
...AN AREA OF STRONG THUNDERSTORMS WILL AFFECT SOUTHEASTERN CAMDEN...
NORTHWESTERN ATLANTIC AND SOUTHEASTERN BURLINGTON COUNTIES...
AT 950 PM EDT...AN AREA OF STRONG THUNDERSTORMS WAS OVER ELWOOD-
MAGNOLIA...OR 15 MILES NORTHEAST OF VINELAND...MOVING NORTHEAST AT
10 MPH.
WIND GUSTS UP TO 40 MPH AND HALF INCH HAIL ARE POSSIBLE WITH THIS
STORM.
LOCATIONS IMPACTED INCLUDE...
HAMMONTON...SHAMONG...EGG HARBOR CITY...WEYMOUTH...WADING RIVER...
WHARTON STATE FOREST...ATSION...ELWOOD-MAGNOLIA...BATSTO...
MAYS LANDING...FOLSOM AND COLLINGS LAKES.
THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.
LAT...LON 3961 7444 3955 7452 3945 7470 3958 7488
3979 7470
TIME...MOT...LOC 0150Z 222DEG 10KT 3957 7473
SFJThe office that day
Everything else NWS Philadelphia/Mount Holly issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 16, 8:14 PM EDT | Flash Flood Warning | PHI | Burlington, Camden, Gloucester | 4 hr |
| Jul 16, 8:18 PM EDT | Special Weather Statement | PHI | Morris | 27 min |
| Jul 16, 8:21 PM EDT | Special Marine Warning | PHI | 54 min | |
| Jul 16, 8:23 PM EDT | Areal Flood Advisory | PHI | Atlantic, Burlington, Cape May, Cumberland, Gloucester, Ocean and 1 more | 4 hr |
| Jul 16, 8:43 PM EDT | Special Weather Statement | PHI | Gloucester, Salem | 32 min |
| Jul 16, 8:56 PM EDT | Areal Flood Advisory | PHI | Cumberland, Gloucester, Salem | 4 hr |
| Jul 16, 10:23 PM EDT | Special Weather Statement | PHI | Atlantic | 22 min |
| Jul 16, 10:40 PM EDT | Flash Flood Warning | PHI | Atlantic, Burlington | 4 hr |
| Jul 16, 8:19 PM EDT | Special Weather Statement | PHI | New Castle | 26 min |
Nearby
Special Weather Statements in New Jersey, 2016Every special weather statement in 2016
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.